Case ReportSILDENAFIL CITRATE INDUCED RETINAL TOXICITY—ELECTRORETINOGRAM, OPTICAL COHERENCE TOMOGRAPHY, AND ADAPTIVE OPTICS FINDINGSYanoga, Fatoumata MD*; Gentile, Ronald C. MD*; Chui, Toco Y. P. PhD*; Freund, K. Bailey MD†,‡,§,¶; Fell, Millie MD, FACS**; Dolz-Marco, Rosa MD, PhD†,‡; Rosen, Richard B. MD*Author Information *Department of Ophthalmology, New York Eye and Ear Infirmary of Mount Sinai, New York, New York; †Vitreous Retina Macula Consultants of New York, New York; ‡LuEsther T. Mertz Retinal Research Center, Manhattan Eye, Ear and Throat Hospital, New York, New York; §Department of Ophthalmology, Edward S. Harkness Eye Institute, Columbia University College of Physicians and Surgeons, New York, New York; ¶Department of Ophthalmology, New York University School of Medicine, New York, New York; and **Brighton Eye Associates, Brooklyn, New York. Reprint requests: Richard B. Rosen, Department of Ophthalmology, New York Eye and Ear Infirmary of Mount Sinai, New York, NY 10003; e-mail: firstname.lastname@example.org Supported by The Macula Foundation, Inc, New York, NY. K. B. Freund is a consultant for Optovue, Optos, Heidelberg Engineering, Genentech, and Spark Therapeutics. He receives research support from Genentech/Roche. R. D.-Marco receives research support from Novartis, Alcon, Thea and Genentech/Roche. R. B. Rosen is a consultant for Optovue, NanoRetina, Regeneron, Ocata Therapeutics, Guardion Health, Glaucohealth, Allergan, Boehringer-Ingelheim, CellView and receives grant support from Genentech/Roche, Zeavision, and NanoRetina. None of these are relevant to this report. R. C. Gentile has no relevant commercial relationships to disclose. He is a PI or Sub-PI for Institutional Research funded by: Genentech, Inc; Regeneron Pharmaceuticals, Inc; Alcon; Allergan; Jaeb Center for Health Research. The remaining authors have no conflicting interests to disclose.The imaging lab was supported by the following NIH grants: NIH- 1R01EY027301 and NEI- U01 EY025477-01. Retinal Cases & Brief Reports: Fall 2018 - Volume 12 - Issue - p S33-S40 doi: 10.1097/ICB.0000000000000708 Buy Metrics AbstractIn Brief Background/Purpose: To report a case of persistent retinal toxicity associated with a high dose of sildenafil citrate intake. Methods: Single retrospective case report. Results: A 31-year-old white man with no medical history presented with complaints of bilateral multicolored photopsias and erythropsia (red-tinted vision), shortly after taking sildenafil citrate—purchased through the internet. Patient was found to have cone photoreceptor damage, demonstrated using electroretinogram, optical coherence tomography, and adaptive optics imaging. The patient's symptoms and the photoreceptor structural changes persisted for several months. Conclusion: Sildenafil citrate is a widely used erectile dysfunction medication that is typically associated with transient visual symptoms in normal dosage. At high dosage, sildenafil citrate can lead to persistent retinal toxicity in certain individuals. The authors present an unusual case of outer retinal toxicity with persistent visual impairment after a high dose of sildenafil citrate.